North Carolina, 2008

Hail and Damaging Winds in North Carolina, June 1, 2008

June 1, 2008 · NWS RAH · 15 events in 8 counties and zones

S. Highway 1.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RAH wrote it up.

Scattered thunderstorms developed in an unstable airmass and were focused along a surface trough in the vicinity of U.S. Highway 1. Some of the storms became severe, producing large hail and damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 1, 2:25 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 1, 2:25 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
325 PM EDT SUN JUN 1 2008

.SYNOPSIS...

A WARM...MOIST AND UNSTABLE AIRMASS ACROSS NORTH CAROLINA WILL
PROMOTE THE CHANCE OF SHOWERS OR THUNDERSTORMS TODAY AS A WEAK FRONT
APPROACHES OUR AREA. DRIER WEATHER IS EXPECTED MONDAY AND TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 310 PM...

WLY LOW LEVEL FLOW HAS MIXED OUT NEAR SURFACE AIR MASS...DROPPING
DEWPOINTS DOWN INTO THE UPPER 50S/LOWER 60S. THIS HAS RESULTED IN A
MARGINALLY UNSTABLE AIRMASS WITH THE BEST AXIS OF INSTABILITY OVER
THE COASTAL PLAIN...EAST OF I-95.

APPROACH OF MID LEVEL TROUGH FROM THE NW SHOULD BE ABLE TO INITIATE
AND SUSTAIN SCATTERED SHOWERS AND T-STORMS LATE THIS AFTERNOON/EARLY
EVENING. WITH POCKET OF DRY AIR BETWEEN 850-700MB...STILL POTENTIAL
FOR DAMAGING DOWNBURST WIND GUSTS WITH THE STORMS. FREEZING LEVELS
IN THE FAVORABLE RANGE FOR LARGE HAIL AS WELL. AT THIS TIME...SEVERE
WEATHER THREAT WILL DIMINISH BETWEEN 00Z-02Z...COINCIDING WITH THE
SETTING SUN AND PASSAGE OF MID LEVEL TROUGH.

AFTER 06Z MON...ANTI-CYCLONIC FLOW BEHIND EXITING TROUGH WILL ADVECT
DRIER MORE STABLE AIR INTO THE REGION. SKIES WILL BECOME MOSTLY
CLEAR BY A DAYBREAK WITH LOW LEVEL FLOW BECOMING N-NE BY DAYBREAK.
MIN TEMPS SHOULD RANGE FROM NEAR 60 NORTH TO MID 60S SOUTH.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 315 PM...

NORTHEAST FLOW MOST OF THE DAY MONDAY AS 850MB ANTICYCLONE CROSSES
REGION. EXPECT PLENTY OF SUN AS AIRMASS RATHER DRY FOR EARLY JUNE.
THICKNESSES SUPPORT MAX TEMPS ABOUT 3-4 DEGREES ABOVE NORMAL (MID
80S).

MONDAY NIGHT INTO EARLY TUE...RETURN FLOW ON THE BACK SIDE OF
DEPARTING HIGH PRESSURE SYSTEM WILL ADVECT ATLANTIC MOISTURE INTO
THE PIEDMONT BY TUESDAY MORNING. IF NEAR SURFACE FLOW MORE E-SE THAN
SOUTH...MAY SEE UPGLIDE RESULT IN DEVELOPMENT OF LOW STRATUS OVER
THE WESTERN PIEDMONT. IN ADDITION...500MB SHEAR AXIS (REMAINS OF
CONVECTION FROM THE PLAINS STATES) PROGGED TO CROSS REGION TUESDAY.
MAY BE ENOUGH MOISTURE AND SLIGHT INSTABILITY TO TRIGGER ISOLATED
CONVECTION TUESDAY AFTERNOON OVER THE PIEDMONT. MAX TEMPS TUE SHOULD
BE AS WARM OR A DEGREE OR TWO WARMER THAN MON.

TUE NIGHT...LOW LEVEL WAA OCCURRING. MIXING OVERNIGHT SHOULD RESULT
IN A WARM NIGHT WITH MIN TEMPS IN THE MID 60S COMMON. CANNOT RULE
OUT THE POTENTIAL FOR AN ISOLATED SHOWER BUT CONFIDENCE NOT HIGH
ENOUGH TO MENTION AT THIS TIME.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 1255 PM SUNDAY...

HOT AND HUMID WEATHER IS ANTICIPATED FOR THE MIDDLE OF THE WEEK ALL
THE WAY THROUGH THE WEEKEND. THIS WILL OCCUR AS UPPER RIDGING BUILDS
ACROSS THE EASTERN U.S. IN RESPONSE TO A WESTERN STATES TROUGH THAT
WILL SHARPLY AMPLIFY.

THE BEST CHANCES FOR PRECIP LOOK TO BE WEDNESDAY ACROSS THE REGION.
THE GFS CONTINUES TO SHOW AN ELEVATED MIXED LAYER...SEEN BY STEEP
700-500 MB LAPSE RATES... SPREADING IN FROM THE WEST UNDER THE MEAN
WESTERLY UPPER FLOW. BOTH THE GFS AND ECMWF DEPICT 700-500 MB LAPSE
RATES IN EXCESS OF 7 C/KM DURING THE DAY WEDNESDAY. IN ADDITION...
THE POSITION OF THE BERMUDA SFC HIGH OFFSHORE WILL ALLOW A SOUTHERLY
WIND TO BRING INCREASINGLY HOT AND HUMID CONDITIONS TO THE REGION.
850MB TEMPS SOAR TO NEAR 20C BY WEDNESDAY AFTERNOON AND THIS SHOULD
EASILY RESULT IN HIGHS IN THE LOW 90S. COMBINE THESE HOT
TEMPERATURES...DEWPOINTS IN THE UPPER 60S TO NEAR 70... AND THE
STEEP MID LEVEL LAPSE RATES... AND THE STAGE IS SET FOR LARGE
INSTABILITY PARAMETERS. MLCAPES ARE FORECAST TO EXCEED 2000 J/KG...
AND COULD BE HIGHER IF THE GFS WERE TO VERIFY. EITHER WAY...
ISOLATED THUNDERSTORMS SHOULD DEVELOP IN PEAK HEATING AND SOME OF
THESE COULD EASILY BECOME SEVERE IF THE CURRENTLY INDICATED
INSTABILITY AND LAPSE RATE PARAMETERS COME TO FRUITION. WILL
MAINTAIN A 30 POP FOR NOW GIVEN THE LACK OF A LARGE SCALE TRIGGER.
HOWEVER... THE GFS DOES SHOW A WEAK UPPER TROPOSPHERIC DISTURBANCE
MOVING IN FROM THE WEST BY WED AFTERNOON THAT COULD SERVE TO BOOST
THUNDERSTORM COVERAGE. ONE IS CAUTIOUS NOT TO KEY IN ON SUCH A
SUBTLE FEATURE AND THIS STAGE AND WILL WAIT FOR BETTER MODEL
CONTINUITY BEFORE POSSIBLY RAISING POPS.

CONVECTIVE CHANCES WILL DECREASE AS WE GO INTO THE END OF THE WEEK
AND INTO THE WEEKEND AS THE UPPER RIDGE BUILDS FURTHER AND THE MID
LEVELS OF THE ATMOSPHERE WARM. WITH A LACK OF FORCING MECHANISMS...
ONLY ISOLATED DIURNAL CONVECTION CAN BE ANTICIPATED...AND THIS WILL
LIKELY BE HARDER TO COME BY AS THE WEEKEND NEARS WITH A MID LEVEL
CAP BECOMING MORE EVIDENT. THE PRESENCE OF A 590DM 500 MB RIDGE
THROUGH THE WEEKEND WILL KEEP TEMPS IN THE UPPER 80S/LOWER 90S
THU-SUN. ECMWF SUGGESTS EVEN WARMER READINGS WITH THICKNESSES
SOARING PAST 1430M. HOWEVER... CASUAL OBSERVATIONS OF THE ECMWF IN
THE PAST FEW WEEKS HAS NOTED SOMEWHAT OF A HIGH BIAS ON THICKNESSES
IN THE EXTENDED RANGE. THEREFORE... WILL NOT RAISE HIGHS ANYMORE AT
THIS TIME.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AS OF 135 PM SUNDAY...

A MODERATELY UNSTABLE BUT MARGINALLY MOIST AIR MASS WILL PROVIDE AN
ENVIRONMENT SUITED TO SUPPORT SCATTERED CONVECTION THROUGH EARLY
THIS EVENING. THE BEST LOW LEVEL CONFLUENCE/LIFT WILL BE OVER THE
COASTAL PLAIN AND SANDHILLS REGION IN VICINITY OF KFAY AND KRWI.
MENTIONED VCTS THROUGH 00Z FOR NOW BUT WILL LIKELY NEED TO INCLUDE A
TEMPO FOR MVFR/IFR CEILING VISIBILITY IN CONVECTION ONCE THE SHOWERS
AND T-STORMS DEVELOP.

OTHERWISE SURFACE AND MID LEVEL TROUGH CROSSES REGION LATE NIGHT.
INCREASING ANTI CYCLONIC FLOW BEHIND THESE FEATURES WILL STABILIZE
THE ATMOSPHERE AND ADVECT DRIER AIR INTO THE REGION. AFTER 12Z
MON...EXPECT A LOW LEVEL NLY FLOW WITH SUSTAINED WINDS 8-12KTS. AT
MOST...EXPECT A FEW CLOUDS BETWEEN 5000-7500 FT.

LOOKING AHEAD... LOW STRATUS IS A POSSIBILITY ACROSS THE FORECAST
AREA TUESDAY MORNING... ESPECIALLY AT WESTERN TAF SITES... AS THE
LOW LEVEL FLOW TURNS TO SOUTHERLY ONCE AGAIN ON THE BACKSIDE OF A
DEPARTING LOW LEVEL HIGH PRESSURE CENTER. OTHERWISE... ASIDE FROM
AFTERNOON SHOWERS AND THUNDERSTORMS WEDNESDAY AND PERHAPS THURSDAY
AFTERNOONS... VFR CONDITIONS ARE EXPECTED THROUGH FRIDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RWH
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...JFB
AVIATION...WSS/MWS
Hazardous weather outlook, Jun 1, 10:27 AM EST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1127 AM EDT SUN JUN 1 2008

NCZ007>011-021>028-038>043-073>078-083>086-088-089-020900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1127 AM EDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY
THIS EVENING ACROSS CENTRAL NORTH CAROLINA. THE SEVERE WEATHER
THREAT APPEARS TO BE GREATEST OVER SECTIONS OF THE EASTERN AND
SOUTHERN PIEDMONT...THE COASTAL PLAIN AND THE SANDHILLS. THE
PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.
EXPECTED ENVIRONMENTAL PARAMETERS SUGGEST AN INCREASED LIKELIHOOD
OF DAMAGING WINDS LATE THIS AFTERNOON AND EARLY
EVENING...PARTICULARLY OVER THE SANDHILLS AND COASTAL PLAIN. THE
POTENTIAL FOR SEVERE STORMS WILL BE GREATEST BETWEEN 2 PM AND 9
PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 OR 2 PM.
SPOTTERS SHOULD STAY TUNED AND REPORT ANY SEVERE WEATHER.

WSS

In the hours before

Special weather statement, Jun 1, 2:51 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
351 PM EDT SUN JUN 1 2008

NCZ083-012015-
ANSON-
351 PM EDT SUN JUN 1 2008

...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTHERN ANSON COUNTY
THROUGH 415 PM EDT...

AT 351 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
WHITE STORE...OR ABOUT 16 MILES SOUTHEAST OF MONROE...MOVING EAST AT
29 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR MORVEN AROUND 415 PM EDT.

GUSTY WINDS OF 30 TO 40 MPH...HEAVY DOWNPOURS..AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

JFB
Special weather statement, Jun 1, 2:51 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
351 PM EDT SUN JUN 1 2008

NCZ007>010-012045-
GRANVILLE-PERSON-VANCE-WARREN-
351 PM EDT SUN JUN 1 2008

...STRONG THUNDERSTORMS WILL MOVE ACROSS WARREN...GRANVILLE...PERSON
AND VANCE COUNTIES THROUGH 445 PM EDT...

AT 351 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 19 MILES
WEST OF BETHEL HILL...OR ABOUT OVER MILTON...MOVING EAST AT 23 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR BETHEL HILL AROUND 435 PM
EDT...THEN HEAD IN THE GENERAL DIRECTION OF KERR LAKE.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES
OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY
FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.

RWH
Special weather statement, Jun 1, 3:17 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
417 PM EDT SUN JUN 1 2008

NCZ085-086-088-012100-
CUMBERLAND-HOKE-SCOTLAND-
417 PM EDT SUN JUN 1 2008

...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTERN
CUMBERLAND...SOUTHERN HOKE AND EASTERN SCOTLAND COUNTIES THROUGH 500
PM EDT...

AT 417 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
BOWMORE...OR ABOUT 8 MILES WEST OF RAEFORD...MOVING EAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...RAEFORD...AND...
SILVER CITY...ANTIOCH...ROCKFISH.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

BSD
Special weather statement, Jun 1, 3:20 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
420 PM EDT SUN JUN 1 2008

NCZ073-074-083-084-012100-
ANSON-MONTGOMERY-RICHMOND-STANLY-
420 PM EDT SUN JUN 1 2008

...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN RICHMOND...
SOUTHERN MONTGOMERY... SOUTHEASTERN STANLY AND NORTHEASTERN ANSON
COUNTIES THROUGH 500 PM EDT...

AT 420 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
ANSONVILLE...OR ABOUT 11 MILES NORTH OF WADESBORO...MOVING EAST AT 23
MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE... COVINGTON...
ELLERBE... AND ANSONVILLE.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

BSD

The radar

The Raleigh/Durham radar (KRAX), 96 km away, was scanning. The volume nearest the first event began at 20:39 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 4 hail. Local standard time, as filed.

Hail, Granville

When
June 1, 3:40 PM EST
Where
Granville County, 3.92 mi NW of Bullock
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
36.520, -78.600

Local law enforcement reported golf ball size hail in the Grassy Creek area.

Hail, Vance

When
June 1, 4:07 PM EST
Where
Vance County, 0.53 mi SE of Townsville
Measured
0.88 in hail
Reported by
Public
Coordinates
36.495, -78.423

Nickel size hail was reported along Highway 39 near Tungsten Mine Road.

Thunderstorm Wind, Richmond

When
June 1, 4:22 PM EST
Where
Richmond County, 1.13 mi E of Hoffman
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.030, -79.550

Straight line winds blew a tree down onto a power line in Hoffman, causing power outages.

Thunderstorm Wind, Halifax

When
June 1, 5:11 PM EST
Where
Halifax County, 2.58 mi E of Heathsville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
36.267, -77.724

Straight line winds downed a tree across the southbound lane of Interstate 95 at exit 160.

Thunderstorm Wind, Halifax

When
June 1, 5:21 PM EST
Where
Halifax County, 1.81 mi WSW of Aurelian Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.360, -77.810

Straight line winds downed trees onto Highway 48 near Justice Branch Road.

Thunderstorm Wind, Orange

When
June 1, 5:25 PM EST
Where
Orange County, 1.38 mi S of Occoneechee
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.050, -79.080

Severe winds blew down large trees onto several homes on NC Highway 86.

Hail, Orange

When
June 1, 5:27 PM EST
Where
Orange County, 1.38 mi N of Glenn
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
36.050, -79.030

Penny size hail was reported on US Highway 70 near Linden Road.

Thunderstorm Wind, Halifax

When
June 1, 5:32 PM EST
Where
Halifax County, 2.23 mi W of Crowells
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.230, -77.540

Trees were reported down on Highway 481.

Thunderstorm Wind, Halifax

When
June 1, 5:37 PM EST
Where
Halifax County, 2.15 mi NNW of Dawson Xrds
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.200, -77.540

Straight line winds blew down several trees and power lines near the intersection of Old Highway 125 and Highway 125.

Thunderstorm Wind, Halifax

When
June 1, 5:38 PM EST
Where
Halifax County, 0.69 mi S of Spring Hill
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.210, -77.430

Numerous trees about 16 inches in diameter were downed by straight line winds near Highway 561 and Spring Hill Road.

Thunderstorm Wind, Durham

When
June 1, 5:50 PM EST
Where
Durham County, 0.83 mi SW of Weaver
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
36.043, -78.882

Large tree limbs were blown down onto Magnum Road.

Thunderstorm Wind, Wake

When
June 1, 6:10 PM EST
Where
Wake County, 2.34 mi WNW of Bayleaf
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
35.940, -78.690

Numerous trees were reported down at the intersection of Norwood Road and Creedmoor Road.

Thunderstorm Wind, Wake

When
June 1, 6:15 PM EST
Where
Wake County, 1.03 mi WNW of Bayleaf
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
35.938, -78.665

Straight line winds downed two large trees along Park Ridge Way.

Hail, Wake

When
June 1, 6:26 PM EST
Where
Wake County, 0.56 mi E of Wake Xrds
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
35.880, -78.510

Penny size hail occurred at the intersection of Mitchell Mill Road and Forestville Road in the Wake Crossroads Area.

Thunderstorm Wind, Wilson

When
June 1, 7:15 PM EST
Where
Wilson County, 1.12 mi E of Lamm
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.770, -78.000

Numerous trees were reported down near Interstate 95 and US Highway 264. Trees were also downed near Raleigh Road.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2008Every state in 2008This day in weather historyWarnings in North Carolina, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 103498, 103500, 103501, 103502, 103504, 103505, 103506, 103508, 103510, 103513, 103515, 103518, 103519, 103520, 103523.